Non-periodic Riemann examples with handles

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 249
  • Download : 0
We show the existence of I-parameter families of non-periodic, complete, embedded minimal surfaces in Euclidean space with infinitely many parallel planar ends. In particular we are able to produce finite genus examples and quasi-periodic examples of infinite genus. (C) 2011 Elsevier Inc. All rights reserved.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2012-01
Language
English
Article Type
Article
Citation

ADVANCES IN MATHEMATICS, v.229, no.1, pp.26 - 53

ISSN
0001-8708
DOI
10.1016/j.aim.2011.09.001
URI
http://hdl.handle.net/10203/195344
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0